Continuous Convex Sets.

Victor Klee; David Gale

Mathematica Scandinavica (1959)

  • Volume: 7, page 379-391
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Klee, Victor, and Gale, David. "Continuous Convex Sets.." Mathematica Scandinavica 7 (1959): 379-391. <>.

author = {Klee, Victor, Gale, David},
journal = {Mathematica Scandinavica},
pages = {379-391},
title = {Continuous Convex Sets.},
url = {},
volume = {7},
year = {1959},

AU - Klee, Victor
AU - Gale, David
TI - Continuous Convex Sets.
JO - Mathematica Scandinavica
PY - 1959
VL - 7
SP - 379
EP - 391
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.